# SDR MALA976269

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Engine: Lyc ALF502R3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT AFTER FLAP RETRACTION, NR 4 ENG HAD LOUD BANG AND CEASED OPERATION.  RETURNED TO DTW.  MAINTENANCE REPLACED NR 4 ENG.  ALL RUNS AND LEAK CHECKS GOOD.
